# SDR UPS96805682

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: C4 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED C-4 DOOR CUTOUT, FWD UPPER CORNER CRACKED APPROX .25 INCH LONG.  FABRICATED REPAIR USING 7075-T6 AND INSTALLED IAW DC-8 SRM 53-2-0, 51-1-21, AND 51-1-20D.
